Alert archive / Tennessee / Tornado Warnings in 2024

Tornado Warning 34, NWS Nashville, TN

May 9, 2024Hickman County, Perry County, Tennessee

NWS Nashville, TN issued this tornado warning at May 9, 2024, 1:06 AM CDT for Hickman County, Perry County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2024, 1:06 AM CDT (06:06 UTC)
Expired
May 9, 2024, 1:30 AM CDT
In force
24 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hickman County, TN, Perry County, TN

The radar

The Nashville radar (KOHX), 114 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 8:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3301 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
2.9
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted.

719 
WFUS54 KOHX 090606
TOROHX
TNC081-135-090630-
/O.NEW.KOHX.TO.W.0034.240509T0606Z-240509T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
106 AM CDT Thu May 9 2024

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Northeastern Perry County in Middle Tennessee...
  Western Hickman County in Middle Tennessee...

* Until 130 AM CDT.

* At 106 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Linden, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Perry and western Hickman Counties, including the
  following locations... Pinewood, Lobelville, and Pleasantville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3584 8774 3584 8772 3585 8772 3593 8751
      3565 8742 3564 8756 3565 8757 3565 8759
      3564 8760 3563 8790 3576 8795
TIME...MOT...LOC 0606Z 256DEG 30KT 3570 8784 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Clements
2 follow-up statements
742 
WWUS54 KOHX 090617
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
117 AM CDT Thu May 9 2024

TNC081-135-090630-
/O.CON.KOHX.TO.W.0034.000000T0000Z-240509T0630Z/
Perry TN-Hickman TN-
117 AM CDT Thu May 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
NORTHEASTERN PERRY AND WESTERN HICKMAN COUNTIES...

At 117 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Linden, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Centerville, Lobelville, Pinewood, and Pleasantville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3584 8774 3584 8772 3585 8772 3593 8751
      3565 8742 3564 8756 3565 8757 3565 8759
      3564 8760 3563 8780 3580 8784
TIME...MOT...LOC 0617Z 256DEG 30KT 3572 8773 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Clements
394 
WWUS54 KOHX 090625
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
125 AM CDT Thu May 9 2024

TNC081-135-090635-
/O.EXP.KOHX.TO.W.0034.000000T0000Z-240509T0630Z/
Perry TN-Hickman TN-
125 AM CDT Thu May 9 2024

...THE TORNADO WARNING FOR NORTHEASTERN PERRY AND WESTERN HICKMAN
COUNTIES WILL EXPIRE AT 130 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3584 8774 3584 8772 3585 8772 3593 8751
      3565 8742 3564 8756 3565 8757 3565 8759
      3564 8760 3563 8780 3580 8784
TIME...MOT...LOC 0625Z 256DEG 30KT 3574 8765 

$$

Clements

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at May 9, 12:47 AM CDT, 19 minutes earlier.

Area forecast discussion, May 9, 12:47 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1247 AM CDT Thu May 9 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Friday)
Issued at 1225 AM CDT Thu May 9 2024

Middle Tennessee is in for a stormy night. All modes of severe
weather remain on the table owing to an environment that is still
moist, unstable, and highly-sheared. Most of the OHX CWA is under
a Flash Flood Warning, in additional to a Tornado Watch for the
entire mid state, and severe storms currently extend as far west
as eastern Arkansas. The MRMS radar-estimated rainfall totals for
the past 24 hours show a wide swath of 7-10" amounts extending
from eastern Montgomery County through much of Robertson and
Sumner Counties. This is in addition to the tornado and wind
damage and large hail reports that have occurred across the mid
state during the past several hours. A significant portion of
Middle Tennessee remains under a moderate risk of severe storms
for the remainder of the night. The severe threat will continue
until a cold front, which is currently situated west of the
Mississippi River, finally pushes this volatile air mass east of
us. Expect some rain and storm chances to linger into Thursday
morning, especially in areas to the east and south of Nashville,
but the severe threat should end by 12Z. Look for cooler
temperatures to accompany the drier air Thursday night and Friday.

&&

.LONG TERM...
(Friday Night through next Thursday)
Issued at 1225 AM CDT Thu May 9 2024

Cooler temperatures will last through the weekend, and the only
rain chances this weekend look to affect mainly the Upper Plateau
Saturday afternoon, and these will be relatively inconsequential.
Temperatures will gradually warm back up next week, and more
active weather systems look to affect the mid state beginning
Monday and without much of a break, just like this week, although
Middle Tennessee isn't yet targeted for any severe weather risk in
the SPC's extended outlook. Both the 6-10 day and 8-14 day
outlooks for Middle Tennessee favor near normal temperatures and
above normal rainfall, meaning that we're in for a very wet month
of May.

&&

.AVIATION...
(06Z TAFS)
Issued at 1141 PM CDT Wed May 8 2024

A line of strong to severe thunderstorms is still expected to
sweep across all TAF sites tonight. Prevailing wind will remain
southerly around 10kt. Thunderstorm winds may be significantly
higher, around 20kt with gusts to 34 kts. VFR conditions return by
midday tomorrow with west to northwest wind 5-10kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      85  58  73  52 /  30  10   0   0
Clarksville    83  55  71  51 /  10   0   0   0
Crossville     79  54  68  45 /  70  10  10   0
Columbia       85  58  73  49 /  40  10   0   0
Cookeville     80  55  68  48 /  60  10  10   0
Jamestown      79  54  67  45 /  70  10  10   0
Lawrenceburg   85  58  73  49 /  50  10   0   0
Murfreesboro   85  58  73  49 /  40  10  10   0
Waverly        84  56  71  51 /  20  10   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT this morning for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Grundy-Hickman-Houston-Humphreys-Jackson-Lewis-Macon-
Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson-
Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-
Williamson-Wilson.

&&

SHORT TERM...Rose
LONG TERM....Rose
AVIATION.....99

In the hours before

Local storm report, May 8, 10:48 PM CDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1048 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Tstm Wnd Dmg     6 E Columbia            35.63N 86.95W
05/08/2024                   Maury              TN   Amateur Radio

            Photo received of significant amount of
            damage done to an RV and the surrounding
            area. Multiple trees snapped, furniture
            flipped, RV toppled over. Time is radar
            estimated. Likely tornado damage.

&&

APB
Local storm report, May 8, 10:52 PM CDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1052 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     Tstm Wnd Gst     9 NNW Bell Buckle       35.71N 86.40W
05/08/2024  M70 MPH          Rutherford         TN   Public

            70 MPH winds reported in Christiana. Time is
            radar estimated. Tornado possible.

&&

APB
Local storm report, May 8, 11:36 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1136 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     Tstm Wnd Dmg     Carthage                36.26N 85.95W
05/08/2024                   Smith              TN   Amateur Radio

            Steeple blown off North Carthage Baptist
            Church, cars also damaged by falling trees
            in the area. Possible tornado damage.

&&

BW
Local storm report, May 9, 12:35 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1235 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     Flash Flood      4 SSE Sparta            35.89N 85.45W
05/09/2024                   White              TN   911 Call Center

            Ongoing high water and flash flooding at the
            intersection of Hickory Valley Road and Lost
            Creek.

&&

CMA
Special weather statement, May 9, 1:03 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
103 AM CDT Thu May 9 2024

TNZ005-006-090630-
Stewart TN-Montgomery TN-
103 AM CDT Thu May 9 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY AND STEWART
COUNTIES THROUGH 130 AM CDT...

At 103 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paris Landing State Park, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dover, Big Rock, Cumberland City, Land Between The Lakes, Indian
Mound, Palmyra, and Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3666 8785 3663 8785 3664 8749 3639 8747
      3637 8800 3639 8801 3645 8806 3647 8805
      3649 8806 3652 8804 3656 8803 3668 8807
      3668 8802
TIME...MOT...LOC 0603Z 269DEG 41KT 3648 8805

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Mueller
Local storm report, May 9, 1:06 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
106 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Flash Flood      2 WNW Eagleville        35.75N 86.69W
05/08/2024                   Rutherford         TN   Emergency Mngr

            Delayed report - report of flooding along
            Horton Highway at Arno-Allison Road.

&&

CMA

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:00 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford45 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren39 min
May 8, 7:08 PM CDTTornado WarningOHXBedford, Marshall, Rutherford37 min
May 8, 7:13 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, White47 min
May 8, 7:19 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXSumner15 hr
May 8, 7:19 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall41 min
May 8, 7:23 PM CDTFlash Flood WarningOHXCannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more3 hr
May 8, 7:24 PM CDTTornado WarningOHXCannon, Coffee, DeKalb, Warren, White36 min
May 8, 7:29 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall46 min
May 8, 7:38 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren37 min
May 8, 7:41 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
May 8, 7:46 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam29 min
May 8, 7:48 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 7:50 PM CDTTornado WarningOHXBedford, Giles, Marshall25 min
May 8, 7:56 PM CDTTornado WarningOHXGiles34 min
May 8, 8:02 PM CDTRiver Flood WarningOHXMontgomery, Robertson56 hr
May 8, 8:07 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more3 hr
May 8, 8:07 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Warren38 min
May 8, 8:09 PM CDTTornado WarningOHXCumberland, Fentress36 min
May 8, 8:13 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress32 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 8:19 PM CDTTornado WarningOHXCoffee, Grundy, Warren26 min
May 8, 8:30 PM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson11 hr
May 8, 8:41 PM CDTTornado WarningOHXCoffee, Grundy, Warren49 min
May 8, 9:00 PM CDTFlash Flood WarningOHXCannon, Coffee, Warren3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningOHXGiles32 min
May 8, 9:55 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart35 min
May 8, 10:22 PM CDTFlash Flood WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more8 hr
May 8, 10:37 PM CDTFlash Flood WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more8 hr
May 8, 10:51 PM CDTFlash Flood WarningOHXCannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more8 hr
May 8, 11:02 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more8 hr
May 8, 11:26 PM CDTRiver Flood AdvisoryOHXDavidson4 days
May 9, 12:49 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart5 hr
May 9, 12:54 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry36 min
May 9, 1:03 AM CDTSpecial Weather StatementOHXStewart27 min
May 9, 1:14 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson30 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner33 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson33 min
May 9, 1:43 AM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart34 min
May 9, 1:58 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale47 min
May 9, 1:59 AM CDTSevere Thunderstorm WarningOHXDavidson, Maury, Rutherford, Williamson46 min
May 9, 2:06 AM CDTFlash Flood WarningOHXCheatham, Davidson, Jackson, Macon, Robertson, Smith and 3 more6 hr
May 9, 2:17 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more25 min
May 9, 2:50 AM CDTSpecial Weather StatementOHXCannon25 min
May 9, 3:03 AM CDTSpecial Weather StatementOHXBedford, Giles, Lawrence, Marshall, Maury42 min
May 9, 3:08 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury37 min
May 9, 3:13 AM CDTTornado WarningOHXBedford, Marshall, Maury32 min
May 9, 3:20 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall25 min
May 9, 3:50 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Warren25 min
May 9, 4:06 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren26 min
May 9, 4:21 AM CDTTornado WarningOHXGrundy9 min
May 9, 4:58 AM CDTRiver Flood AdvisoryOHXDavidson66 hr
May 9, 5:05 AM CDTRiver Flood AdvisoryOHXCheatham11 hr
May 9, 5:15 AM CDTRiver Flood AdvisoryOHXStewart4 days
May 9, 6:51 AM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more3 hr
May 9, 7:11 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
May 9, 7:58 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson26 hr
May 9, 9:55 AM CDTFlash Flood WarningOHXSumner3 hr
May 9, 9:58 AM CDTFlash Flood WarningOHXRobertson3 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXMontgomery58 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXDavidson36 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXStewart60 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXCheatham39 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson49 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson44 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson11 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson48 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson47 hr
May 9, 1:24 PM CDTRiver Flood AdvisoryOHXWilliamson30 hr
May 9, 1:26 PM CDTRiver Flood AdvisoryOHXDavidson, Williamson33 hr
May 9, 1:55 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Sumner, Trousdale12 hr
May 9, 1:57 PM CDTAreal Flood AdvisoryOHXRutherford12 hr
May 9, 2:04 PM CDTAreal Flood AdvisoryOHXWhite12 hr
May 9, 2:08 PM CDTAreal Flood AdvisoryOHXWarren12 hr

Nearby

Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.